# SDR SWAA2022091974508

- Difficulty date: September 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N8748Q
- Make and model: Boeing 737
- Aircraft serial: 61871
- Aircraft time: 4,480 hours, 1,821 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Missing
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR IS MISSING PLASTIC GUIDE RING / [01] REMOVED AND REPLACED FWD SERVICE DOOR GIRT BAR REF AMM MT 25-66-00
